Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

First eigenvalue of the Laplacean and torsion of parallelizable Riemannian manifolds


Author: Patrick Ghanaat
Journal: Proc. Amer. Math. Soc. 107 (1989), 807-810
MSC: Primary 58G25; Secondary 53C20, 57R25
MathSciNet review: 990423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lower and upper bounds for the smallest positive eigenvalue of the Laplacean on a parallelizable Riemannian manifold are combined to obtain an explicit lower bound for the torsion of global orthonormal frame fields in terms of the diameter of the metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 53C20, 57R25

Retrieve articles in all journals with MSC: 58G25, 53C20, 57R25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0990423-X
Article copyright: © Copyright 1989 American Mathematical Society